Alert archive / Tennessee / Wind Advisories in 2008

Wind Advisory 18, NWS Memphis, TN

May 2, 20084 states

NWS Memphis, TN issued this wind advisory at May 2, 2008, 3:29 AM CDT for 4 states. It took effect at May 2, 2008, 10:00 AM CDT. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
May 2, 2008, 3:29 AM CDT (08:29 UTC)
In effect from
May 2, 2008, 10:00 AM CDT
Expired
May 2, 2008, 8:31 PM CDT
In force
11 hr
Issued by
NWS Memphis, TN
All 38 counties

Clay County, AR, Craighead County, AR, Crittenden County, AR, Cross County, AR, Greene County, AR, Lawrence County, AR, Lee County, AR, Mississippi County, AR, Phillips County, AR, Poinsett County, AR, Randolph County, AR, St. Francis County, AR, Dunklin County, MO, Pemiscot County, MO, Benton County, MS, Coahoma County, MS, DeSoto County, MS, Lafayette County, MS, Marshall County, MS, Panola County, MS, Quitman County, MS, Tallahatchie County, MS, Tate County, MS, Tunica County, MS, Yalobusha County, MS, Crockett County, TN, Dyer County, TN, Fayette County, TN, Gibson County, TN, Hardeman County, TN, Haywood County, TN, Lake County, TN, Lauderdale County, TN, Madison County, TN, Obion County, TN, Shelby County, TN, Tipton County, TN, Weakley County, TN

The radar

The Memphis radar (KNQA), 6 km from the middle of the area, began a volume at 08:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 8.5 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2008-05-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1690 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2008-05-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 199 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1690 J/kg
Mixed-layer CIN
-101 J/kg
Mixed-layer LCL
959 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
199 m²/s²
0-3 km storm-relative helicity
330 m²/s²
Significant tornado parameter
1.2
Supercell composite
5.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KMEG 020829
NPWMEG

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEMPHIS TN
329 AM CDT FRI MAY 2 2008

...GUSTY SOUTHERLY WINDS EXPECTED OVER PORTIONS OF THE MIDSOUTH
TODAY AND TONIGHT...

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>003-007-008-010>013-020-021-TNZ001>003-019-020-048>052-
088>090-021630-
/O.NEW.KMEG.WI.Y.0018.080502T1500Z-080503T0200Z/
RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI-
CROSS-CRITTENDEN-ST. FRANCIS-LEE AR-PHILLIPS-DUNKLIN-PEMISCOT-
DESOTO-MARSHALL-BENTON MS-TUNICA-TATE-COAHOMA-QUITMAN-PANOLA-
LAFAYETTE-TALLAHATCHIE-YALOBUSHA-LAKE-OBION-WEAKLEY-DYER-GIBSON-
LAUDERDALE-TIPTON-HAYWOOD-CROCKETT-MADISON-SHELBY-FAYETTE-
HARDEMAN-
INCLUDING THE CITIES OF...WALNUT RIDGE...PARAGOULD...JONESBORO...
HARRISBURG...BLYTHEVILLE...WYNNE...WEST MEMPHIS...FORREST CITY...
HELENA...KENNETT...CARUTHERSVILLE...SOUTHAVEN...OLIVE BRANCH...
TUNICA...CLARKSDALE...BATESVILLE...OXFORD...UNION CITY...MARTIN...
DRESDEN...DYERSBURG...HUMBOLDT...MILAN...COVINGTON...JACKSON...
BARTLETT...GERMANTOWN...COLLIERVILLE...MEMPHIS...MILLINGTON...
SOMERVILLE...BOLIVAR
329 AM CDT FRI MAY 2 2008

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 9 PM CDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 9 PM CDT
THIS EVENING. 

SOUTHERLY WINDS OF 20 TO 30 MPH WITH WIND GUSTS UP TO 40 MPH CAN
BE EXPECTED TODAY AND TONIGHT ACROSS AREAS ALONG AND WEST OF A
LINE FROM OXFORD MISSISSIPPI...TO BOLIVAR TENNESSEE...TO DRESDEN
TENNESSEE.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 TO 39 MPH ARE
EXPECTED...OR GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

$$

KNS
3 follow-up statements
000 
WWUS74 KMEG 021547
NPWMEG

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEMPHIS TN
1047 AM CDT FRI MAY 2 2008

...GUSTY SOUTHERLY WINDS EXPECTED OVER PORTIONS OF THE MIDSOUTH
TODAY AND TONIGHT...

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>003-007-008-010>013-020-021-TNZ001>003-019-020-048>052-
088>090-030000-
/O.CON.KMEG.WI.Y.0018.000000T0000Z-080503T0200Z/
RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI-
CROSS-CRITTENDEN-ST. FRANCIS-LEE AR-PHILLIPS-DUNKLIN-PEMISCOT-
DESOTO-MARSHALL-BENTON MS-TUNICA-TATE-COAHOMA-QUITMAN-PANOLA-
LAFAYETTE-TALLAHATCHIE-YALOBUSHA-LAKE-OBION-WEAKLEY-DYER-GIBSON-
LAUDERDALE-TIPTON-HAYWOOD-CROCKETT-MADISON-SHELBY-FAYETTE-
HARDEMAN-
INCLUDING THE CITIES OF...WALNUT RIDGE...PARAGOULD...JONESBORO...
HARRISBURG...BLYTHEVILLE...WYNNE...WEST MEMPHIS...FORREST CITY...
HELENA...KENNETT...CARUTHERSVILLE...SOUTHAVEN...OLIVE BRANCH...
TUNICA...CLARKSDALE...BATESVILLE...OXFORD...UNION CITY...MARTIN...
DRESDEN...DYERSBURG...HUMBOLDT...MILAN...COVINGTON...JACKSON...
BARTLETT...GERMANTOWN...COLLIERVILLE...MEMPHIS...MILLINGTON...
SOMERVILLE...BOLIVAR
1047 AM CDT FRI MAY 2 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING. 

SOUTHERLY WINDS OF 20 TO 30 MPH WITH WIND GUSTS UP TO 40 MPH CAN
BE EXPECTED TODAY AND TONIGHT ACROSS AREAS ALONG AND WEST OF A
LINE FROM OXFORD MISSISSIPPI...TO BOLIVAR TENNESSEE...TO DRESDEN
TENNESSEE.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 TO 39 MPH ARE
EXPECTED...OR GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

$$

OKULSKI
000 
WWUS74 KMEG 021947
NPWMEG

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEMPHIS TN
247 PM CDT FRI MAY 2 2008

...GUSTY SOUTHERLY WINDS EXPECTED OVER PORTIONS OF THE MIDSOUTH
TODAY AND TONIGHT...

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>003-007-008-010>013-020-021-TNZ001>003-019-020-048>052-
088>090-030200-
/O.CON.KMEG.WI.Y.0018.000000T0000Z-080503T0200Z/
RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI-
CROSS-CRITTENDEN-ST. FRANCIS-LEE AR-PHILLIPS-DUNKLIN-PEMISCOT-
DESOTO-MARSHALL-BENTON MS-TUNICA-TATE-COAHOMA-QUITMAN-PANOLA-
LAFAYETTE-TALLAHATCHIE-YALOBUSHA-LAKE-OBION-WEAKLEY-DYER-GIBSON-
LAUDERDALE-TIPTON-HAYWOOD-CROCKETT-MADISON-SHELBY-FAYETTE-
HARDEMAN-
INCLUDING THE CITIES OF...WALNUT RIDGE...PARAGOULD...JONESBORO...
HARRISBURG...BLYTHEVILLE...WYNNE...WEST MEMPHIS...FORREST CITY...
HELENA...KENNETT...CARUTHERSVILLE...SOUTHAVEN...OLIVE BRANCH...
TUNICA...CLARKSDALE...BATESVILLE...OXFORD...UNION CITY...MARTIN...
DRESDEN...DYERSBURG...HUMBOLDT...MILAN...COVINGTON...JACKSON...
BARTLETT...GERMANTOWN...COLLIERVILLE...MEMPHIS...MILLINGTON...
SOMERVILLE...BOLIVAR
247 PM CDT FRI MAY 2 2008

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING. 

SOUTHERLY WINDS OF 20 TO 30 MPH WITH WIND GUSTS UP TO 45 MPH CAN
BE EXPECTED THIS AFTERNOON AND EVENING ACROSS AREAS ALONG AND WEST OF A
LINE FROM OXFORD MISSISSIPPI...TO BOLIVAR TENNESSEE...TO DRESDEN
TENNESSEE.

PEAK WIND GUSTS SO FAR THIS AFTERNOON INCLUDE BLYTHEVILLE 49 MPH
...MEMPHIS INTERNATIONAL AIRPORT 40 MPH...MALDEN 37 MPH AND WEST
MEMPHIS 35 MPH.  

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 TO 39 MPH ARE
EXPECTED...OR GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

$$

OKULSKI
000 
WWUS74 KMEG 030131
NPWMEG

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEMPHIS TN
831 PM CDT FRI MAY 2 2008

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>003-007-008-010>013-020-021-TNZ001>003-019-020-048>052-
088>090-030245-
/O.CAN.KMEG.WI.Y.0018.000000T0000Z-080503T0200Z/
RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI-
CROSS-CRITTENDEN-ST. FRANCIS-LEE AR-PHILLIPS-DUNKLIN-PEMISCOT-
DESOTO-MARSHALL-BENTON MS-TUNICA-TATE-COAHOMA-QUITMAN-PANOLA-
LAFAYETTE-TALLAHATCHIE-YALOBUSHA-LAKE-OBION-WEAKLEY-DYER-GIBSON-
LAUDERDALE-TIPTON-HAYWOOD-CROCKETT-MADISON-SHELBY-FAYETTE-
HARDEMAN-
INCLUDING THE CITIES OF...WALNUT RIDGE...PARAGOULD...JONESBORO...
HARRISBURG...BLYTHEVILLE...WYNNE...WEST MEMPHIS...FORREST CITY...
HELENA...KENNETT...CARUTHERSVILLE...SOUTHAVEN...OLIVE BRANCH...
TUNICA...CLARKSDALE...BATESVILLE...OXFORD...UNION CITY...MARTIN...
DRESDEN...DYERSBURG...HUMBOLDT...MILAN...COVINGTON...JACKSON...
BARTLETT...GERMANTOWN...COLLIERVILLE...MEMPHIS...MILLINGTON...
SOMERVILLE...BOLIVAR
831 PM CDT FRI MAY 2 2008

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS CANCELLED THE WIND
ADVISORY. 

WINDS ACROSS THE MID SOUTH HAVE DECREASED BELOW 20 MPH EXCEPT NEAR
THUNDERSTORMS AND SURFACE PRESSURE GRADIENT HAVE WEAKENED. THUS
THE WIND ADVISORY HAS BEEN CANCELLED.

$$

TLSJR

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this wind advisory went out at May 1, 10:06 PM CDT, 5 hours 23 minutes earlier.

Area forecast discussion, May 1, 10:06 PM CDT, 5 hours 23 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
1006 PM CDT THU MAY 1 2008

.UPDATE...

FEW SHOWERS / THUNDERSTORMS HAVE ALREADY DEVELOPED IN NORTHEAST
AR. UPDATED TO SPEED UP TIMING SLIGHTLY ON THE CHANCE OF SHOWERS
/ THUNDERSTORMS FOR PARTS OF THE AREA...OTHERWISE NO CHANGES.

&&

.PREV DISCUSSION... /ISSUED 712 PM CDT THU MAY 1 2008/

UPDATE...

SOUTHERLY WINDS HAVE DIMINISHED BELOW WIND ADVISORY CRITERIA.
NEVERTHELESS...WINDS WILL REMAIN STRONG AND GUSTY OVERNIGHT. UPDATED
TO REMOVE WIND ADVISORY. OTHERWISE...LITTLE CHANGE TO CURRENT
FORECAST.

PREV DISCUSSION... /ISSUED 348 PM CDT THU MAY 1 2008/

DISCUSSION...
ACTIVE WEATHER IS EXPECTED OVER THE NEXT 36 HOURS AS A STRONG LOW
PRESSURE SYSTEM AND ASSOCIATED COLD FRONT MOVE THROUGH THE AREA.
BEFORE THE AREA SEES THE MAIN ACTION...CLOUDS WILL CONTINUE OVER
THE MIDSOUTH TONIGHT AS A LOW STRATUS DECK IS EXPECTED TO DEVE

****ERROR: INCOMPLETE DATA

NG INSTABILITY PARAMETERS TO INCREASE GIVING WAY TO A MORE
FAVORABLE ATMOSPHERE FOR A WIDESPREAD SEVERE WEATHER EVENT. THE
BEST CHANCE FOR SEVERE WEATHER WILL OCCUR ALONG THE MAIN SQUALL
LINE THAT IS EXPECTED JUST AHEAD OF THE COLD FRONT. DAMAGING WINDS
AND LARGE HAIL WILL BE THE MAIN THREATS FRIDAY AFTERNOON AND NIGHT BUT
A FEW TORNADOES WILL BE POSSIBLE IF DAYTIME HEATING IS MAXIMIZED.

COLD FRONT WILL SLOWLY EXIT THE AREA SATURDAY MORNING AS DRIER AND
COOLER AIR FILTER IN BEHIND THE FRONT. MAV MOS SEEMS ON THE HIGH
SIDE WITH HIGH TEMPERATURES IN THE UPPER 70S...SO UNDERCUT MAV MOS
ACCORDINGLY. A FEW SHOWERS MAY HANG AROUND ACROSS NORTHEAST
MISSISSIPPI BUT SHOULD EXIT THE AREA BY THE AFTERNOON HOURS.  HIGH
PRESSURE WILL BEGIN TO PUSH INTO THE MIDSOUTH SUNDAY AND CONTINUE
KEEPING THE DRY CONDITIONS OVER THE AREA THROUGH AT LEAST TUESDAY.
TEMPERATURES WILL BE WELL BELOW NORMAL ON SUNDAY BUT AS THE
SURFACE HIGH SHIFTS EAST...SOUTHERLY FLOW WILL INCREASE ALLOWING
TEMPERATURES TO RETURN BACK TO SEASONAL NORMALS MONDAY AND TUESDAY.

ANOTHER STORM SYSTEM WILL DEVELOP ACROSS THE CENTRAL PLAINS ON
WEDNESDAY BRINGING ANOTHER CHANCE OF RAIN TO THE AREA AS AN UPPER
LEVEL TROUGH MOVES TO THE NORTH. CONFIDENCE IS LOW DURING THE
WEDNESDAY AND THURSDAY TIME FRAME BUT THINK THERE WILL BE AN
INCREASE CHANCE FOR SHOWERS AND THUNDERSTORMS WITH TEMPERATURES
NEAR SEASONAL NORMALS.

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  67  78  61  74 /  20  80  80  20
MKL  65  78  61  74 /  10  60  80  20
JBR  65  76  56  71 /  30  90  70  10
TUP  62  81  63  75 /  10  40  90  40

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&

JCL/KNS
Hazardous weather outlook, May 1, 7:00 PM CDT, 8 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
700 PM CDT THU MAY 1 2008

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-021100-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
700 PM CDT THU MAY 1 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED FRIDAY AFTERNOON AND
NIGHT AS A STRONG COLD FRONT MOVES THROUGH THE MID-SOUTH. LARGE HAIL
AND DAMAGING WINDS WILL BE THE MAIN THREATS FROM ANY SEVERE STORMS
THAT DEVELOP.

STRONG SOUTHERLY WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 40 MPH
WILL BE POSSIBLE AGAIN ON FRIDAY. A WIND ADVISORY MAY BE NEEDED ON
FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED FRIDAY AFTERNOON AND FRIDAY
NIGHT.

JCL

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 2, 12:42 PM CDTSevere Thunderstorm WarningMEGLake48 min
May 2, 1:14 PM CDTTornado WarningMEGLake, Obion46 min
May 2, 1:27 PM CDTFlash Flood WarningMEGLake93 min
May 2, 1:45 PM CDTFlash Flood WarningMEGObion90 min
May 2, 2:42 PM CDTFlash Flood WarningMEGShelby93 min
May 2, 3:05 PM CDTSevere Thunderstorm WarningMEGGibson, Haywood, Madison25 min
May 2, 3:33 PM CDTSevere Thunderstorm WarningMEGHenderson, Madison42 min
May 2, 3:41 PM CDTFlash Flood WarningMEGCrockett, Fayette, Gibson, Haywood, Madison94 min
May 2, 3:51 PM CDTTornado WarningMEGCarroll, Henderson, Madison39 min
May 2, 3:55 PM CDTTornado WarningMEGLauderdale, Tipton50 min
May 2, 4:00 PM CDTFlash Flood WarningMEGCarroll, Henderson, Madison90 min
May 2, 4:05 PM CDTTornado WarningMEGDyer, Lauderdale40 min
May 2, 4:24 PM CDTFlash Flood WarningMEGDecatur96 min
May 2, 4:24 PM CDTTornado WarningMEGCarroll, Henderson21 min
May 2, 4:29 PM CDTTornado WarningMEGDyer, Obion30 min
May 2, 4:35 PM CDTTornado WarningMEGHaywood, Lauderdale, Tipton40 min
May 2, 4:38 PM CDTFlash Flood WarningMEGLauderdale, Tipton97 min
May 2, 4:55 PM CDTFlash Flood WarningMEGDyer, Obion95 min
May 2, 5:01 PM CDTFlash Flood WarningMEGShelby59 min
May 2, 5:10 PM CDTTornado WarningMEGCrockett, Dyer, Gibson, Haywood, Lauderdale50 min
May 2, 5:21 PM CDTFlash Flood WarningMEGCrockett, Dyer, Gibson, Haywood, Weakley84 min
May 2, 5:30 PM CDTFlash Flood WarningMEGHardeman, McNairy90 min
May 2, 6:37 PM CDTFlash Flood WarningMEGHardin83 min
May 2, 10:45 AM CDTFlash Flood WarningMEGLawrence, Randolph2 hr
May 2, 11:09 AM CDTSevere Thunderstorm WarningMEGCraighead, Greene36 min
May 2, 12:13 PM CDTSevere Thunderstorm WarningMEGCraighead, Poinsett47 min
May 2, 12:42 PM CDTFlash Flood WarningMEGCraighead93 min
May 2, 12:54 PM CDTSevere Thunderstorm WarningMEGCraighead, Greene21 min
May 2, 12:59 PM CDTFlash Flood WarningMEGGreene91 min
May 2, 1:01 PM CDTTornado WarningMEGCraighead, Greene44 min
May 2, 1:11 PM CDTFlash Flood WarningMEGLawrence64 min
May 2, 1:49 PM CDTTornado WarningMEGCross, St. Francis41 min
May 2, 2:18 PM CDTTornado WarningMEGCross, Mississippi, Poinsett42 min
May 2, 2:25 PM CDTTornado WarningMEGCross, Lee, St. Francis50 min
May 2, 2:54 PM CDTTornado WarningMEGMississippi51 min
May 2, 2:56 PM CDTTornado WarningMEGCrittenden, Cross, St. Francis49 min
May 2, 2:57 PM CDTFlash Flood WarningMEGCross, St. Francis93 min
May 2, 3:03 PM CDTTornado WarningMEGLee, Phillips, St. Francis57 min
May 2, 3:23 PM CDTTornado WarningMEGCrittenden, Cross, Mississippi52 min
May 2, 3:31 PM CDTFlash Flood WarningMEGCrittenden, Mississippi89 min
May 2, 4:03 PM CDTTornado WarningMEGCrittenden, Lee29 min
May 2, 5:06 PM CDTSevere Thunderstorm WarningMEGPhillips39 min
May 2, 2:21 PM CDTSevere Thunderstorm WarningMEGBenton, Lafayette, Marshall39 min
May 2, 3:12 PM CDTSevere Thunderstorm WarningMEGLafayette, Marshall, Panola, Tate48 min
May 2, 3:30 PM CDTTornado WarningMEGCoahoma, Tate, Tunica45 min
May 2, 4:00 PM CDTSevere Thunderstorm WarningMEGPanola, Tallahatchie, Yalobusha45 min
May 2, 4:08 PM CDTTornado WarningMEGDeSoto, Marshall, Tate42 min
May 2, 4:14 PM CDTSevere Thunderstorm WarningMEGCoahoma, Panola, Quitman, Tallahatchie46 min
May 2, 4:25 PM CDTSevere Thunderstorm WarningMEGBenton, Marshall, Tate50 min
May 2, 4:30 PM CDTSevere Thunderstorm WarningMEGLafayette, Panola30 min
May 2, 4:37 PM CDTSevere Thunderstorm WarningMEGLafayette, Panola, Yalobusha23 min
May 2, 4:48 PM CDTTornado WarningMEGBenton, Lafayette, Marshall, Panola, Union42 min
May 2, 5:01 PM CDTSevere Thunderstorm WarningMEGPanola, Quitman44 min
May 2, 5:03 PM CDTSevere Thunderstorm WarningMEGBenton, Lafayette, Tippah, Union42 min
May 2, 5:10 PM CDTFlash Flood WarningMEGLafayette, Marshall, Panola, Tate95 min
May 2, 5:18 PM CDTSevere Thunderstorm WarningMEGLafayette, Panola, Tate42 min
May 2, 5:24 PM CDTTornado WarningMEGLafayette, Union51 min
May 2, 5:29 PM CDTSevere Thunderstorm WarningMEGCoahoma, Quitman46 min
May 2, 5:33 PM CDTTornado WarningMEGLafayette, Marshall, Panola, Union42 min
May 2, 5:56 PM CDTTornado WarningMEGTippah, Union49 min
May 2, 6:14 PM CDTTornado WarningMEGPrentiss, Union31 min
May 2, 6:16 PM CDTTornado WarningMEGLafayette, Union44 min
May 2, 6:19 PM CDTSevere Thunderstorm WarningMEGCoahoma, Quitman41 min
May 2, 6:27 PM CDTTornado WarningMEGAlcorn, Prentiss33 min
May 2, 6:30 PM CDTSevere Thunderstorm WarningMEGPanola, Tate30 min
May 2, 6:46 PM CDTSevere Thunderstorm WarningMEGBenton, Tippah, Union44 min
May 2, 6:52 PM CDTTornado WarningMEGLee, Prentiss, Tippah, Union38 min
May 2, 6:53 PM CDTFlash Flood WarningMEGCoahoma, DeSoto, Lafayette, Marshall, Panola, Quitman and 2 more6 hr
May 2, 1:34 PM CDTTornado WarningMEGDunklin, Pemiscot41 min

Nearby

Wind Advisories in Tennessee, 2008Wind Advisories in Arkansas, 2008Wind Advisories in Mississippi, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.